# SDR UALA2012090605036

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,401 hours, 13,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LEADING EDGE SLAT CLOSER PANEL HAS A CRACK.  ACP INTERIM RPR PER SRM AND ECRA USING 2024-T3 .040 ALUM, PICKING UP EXISTING BOLTS AND 4 RIVETS DOUBLER.  MUST DO A VISUAL INSP EVERY A-CHECK AND ACCOMPLISH A PERMANENT REPAIR WITHIN 100 DAYS.
